A $Z$-set unknotting theorem for Nöbeling spaces

Volume 202 / 2009

Michael Levin Fundamenta Mathematicae 202 (2009), 1-41 MSC: 55M10, 54F45. DOI: 10.4064/fm202-1-1

Abstract

We prove a $Z$-set unknotting theorem for Nöbeling spaces.

Authors

  • Michael LevinDepartment of Mathematics
    Ben Gurion University of the Negev
    P.O. Box 653
    Be'er Sheva 84105, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image